Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Computers Mathematics with Applications
    Year: 2012
    Volume: 64
    Number: 1
    DBLP: db/journals/cma/cma64.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 353  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Farooq Ahmad, Sher Afzal Khan.
    Module-based architecture for a periodic job-shop scheduling problem.
    Computers Mathematics with Applications 2012, Volume 64 (0) 2012
    Journal article
    Mina Shirali, Nasrin Shirali, Mohamad Reza Meybodi.
    Sleep-based topology control in the Ad Hoc networks by using fitness aware learning automata.
    Computers Mathematics with Applications 2012, Volume 64 (0) 2012
    Journal article
    Ciprian Preda, Petre Preda.
    On the asymptotic behavior of the solutions of autonomous equations without unstable invariant manifolds.
    Computers Mathematics with Applications 2012, Volume 64 (0) 2012
    Journal article
    Patrick Ciarlet.
    T-coercivity: Application to the discretization of Helmholtz-like problems.
    Computers Mathematics with Applications 2012, Volume 64 (0) 2012
    Journal article
    S. K. Sharma.
    Characterization and modeling of MIMO wireless channels based on correlation tensor.
    Computers Mathematics with Applications 2012, Volume 64 (0) 2012
    Journal article
    Juhani Pitkäranta, Ivo Babuska, Barna A. Szabó.
    The dome and the ring: Verification of an old mathematical model for the design of a stiffened shell roof.
    Computers Mathematics with Applications 2012, Volume 64 (0) 2012
    Journal article
    Serhan Varma, Sezgin Sucu, Gürhan Içöz.
    Generalization of Szasz operators involving Brenke type polynomials.
    Computers Mathematics with Applications 2012, Volume 64 (0) 2012
    Journal article
    Shangming Yang, Mao Ye.
    Multistability of ?-divergence based NMF algorithms.
    Computers Mathematics with Applications 2012, Volume 64 (0) 2012
    Journal article
    Joan Goh, Ahmad Abd. Majid, Ahmad Izani Md. Ismail.
    A quartic B-spline for second-order singular boundary value problems.
    Computers Mathematics with Applications 2012, Volume 64 (0) 2012
    Journal article
    Jian-zhong Xiao, Xing-Hua Zhu, Rong Cheng.
    The solution sets for second order semilinear impulsive multivalued boundary value problems.
    Computers Mathematics with Applications 2012, Volume 64 (0) 2012
    Show item 1 to 10 of 353  

    Your query returned 353 matches in the database.